# SDR NACA2019012200002

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: MINOR CORROSION FOUND ON FUSELAGE SKIN LEFT HAND SIDE OAT BS 1088, WL 240 APPROX S11-12L CORRECTIVE ACTION: REPAIRED CORROSION FOUND ON FUSELAGE SKIN LT SIDE OAT STA 1088, WL 240 APPROX STR 15-13L IAW SR DWG #R25606.1-053- 002-001 REV A WITHOUT DEVIATION. SERVICEABLE.
